Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking ayurvedic medicine for low back pain ,(sciaticaand sacroiliac joint pain) or the past 2 months and also I was admitted in hospital for 21 days ayurvedic treatment. Now Im relieved from numbness in the right thigh and pain .But after taking treatment and medicines I feel heaviness and pain in my hip or low back if I stand continuously in kitchen for 20or 30 minutes.In the month of December I would like to join my teaching job where I have stand for 2or 3 hours. Is it advisable to join my duty or not. Please advice.

3 Doctors Answered
I am taking ayurvedic medicine for low back pain ,(sciati...
Lots of condition can cause low back pain. Most commonamong them is mechanical pain which is due to muscle spasm or fatigue due to inappropriate sitting or prong standing. As you told you also have sciatica which can be due to nerve entrapment which can be diagnosed by mri spine. Another condition is arthritis of sacroiliac joint. All these condition first recommendation is appropriate physiotherapy. In sacroilitis drug is also required. It is better to take rheumatologist consultation before taking any medicine.
2 people found this helpful
I am taking ayurvedic medicine for low back pain ,(sciati...
Along with ayurvedic treatment you should do some back exercise regularly as suggested by expert. You may need physiotherapy treatment if pain aggravate. You can join your job but you have to follow some restriction like--avoid prolong standing/walking, not more than 30 mint at once. Give a break of 5-10 mint in between. Avoid heavy weight lifting etc.
2 people found this helpful
I am taking ayurvedic medicine for low back pain ,(sciati...
You can take a homoeo medicine Colocynth 200, 5drops in little water weekly and Aesculus 30, 5drops in little water three times daily for 1 month.When in not working do rest completely.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.